Strong A(infinity)-weights are A(infinity)-weights on metric spaces
2011 (English)In: Revista matemática iberoamericana, ISSN 0213-2230, Vol. 27, no 1, 335-354 p.Article in journal (Refereed) Published
We prove that every strong A(infinity)-weight is a Muckenhoupt weight in Ahlfors-regular metric measure spaces that support a Poincare inequality. We also explore the relations between various definitions for A(infinity)-weights in this setting, since some of these characterizations are needed in the proof of the main result.
Place, publisher, year, edition, pages
2011. Vol. 27, no 1, 335-354 p.
Metric doubling measure, metric spaces, Muckenhoupt weights, strong A(infinity)-weight
IdentifiersURN: urn:nbn:se:kth:diva-33692ISI: 000289926100010ScopusID: 2-s2.0-84861906944OAI: oai:DiVA.org:kth-33692DiVA: diva2:418734
QC 201409052011-05-242011-05-162014-09-05Bibliographically approved